Solstice Studio

Hot Flow (Vinyasa)

Hot Flow (Vinyasa)

MODERATE TO ADVANCED

In this class a variety of postures are linked together. Emphasis will be on the synergy of breath and movement to help you deepen your practice.  This class is always moving and is set at a deeper pace, great for cardiovascular conditioning.

PLEASE BRING - a yoga mat, a towel for your yoga mat, a water bottle.  Dress like you are going to a tropical climate and plan on sweating!
DO - drink lots of water before class (and the day before) and DO NOT eat a big meal prior to class.

Instructor: 
Natasha Ramm
Class Day: 
Sunday
Class Time: 
10:15am to 11:15am
Class Duration: 
60 minutes

Morning Flow

Morning Flow

ALL LEVELS

Start your day with this moderately-paced flow class to help you wake up, feel centered, and boost energy.  In this practice we will work to create cleansing heat in the body and increase strength and flexibility. Suitable for people looking for a well-rounded flow class, including those who are new to yoga

Instructor: 
Carlyn Shewchuk
Class Day: 
Friday
Class Time: 
7:00 to 7:45am
Class Duration: 
45 minutes

Morning Flow

Morning Flow

 

ALL LEVELS

Start your day with this moderately-paced flow class to help you wake up, feel centered, and boost energy.  In this practice we will work to create cleansing heat in the body and increase strength and flexibility. Suitable for people looking for a well-rounded flow class, including those who are new to yoga

Instructor: 
Natasha Ramm
Class Day: 
Wednesday
Class Time: 
7:00 to 7:45am
Class Duration: 
45 minutes

Restorative Yoga

Restorative Yoga

LOW INTENSITY

Originally designed to help with recovery from illness or injury, Restorative Yoga encourages deep relaxation and meditation to restore health and peace of mind by finding the power of inner healing. It may feel like you are doing nothing but the effects are undeniable. Please wear comfortable (warm) clothing. Socks are recommended.

Instructor: 
Leslie Gray
Class Day: 
Sunday
Class Time: 
5:30 to 6:30pm
Class Duration: 
60 minutes

Stretch & Strength Yoga

Stretch & Strength Yoga

ALL LEVELS

​A new yoga class at the RC that's the perfect compliment to all your other workouts. A toned body and strong mind are natural by-products of this class. Whether you're brand new to yoga or have been practicing for decades, this class will always give you plenty of options to work at a level that is right for you. You won't just walk out of the class with stronger arms, abs and thighs; you'll also release tension from your back, hips and hamstrings; and walk away with a clear mind, more confidence and equanimity - the real power of yoga.

Instructor: 
Tova Payne
Class Day: 
Thursday
Class Time: 
7:00 to 8:00pm
Class Duration: 
60 minutes

Vinyasa

Vinyasa

MODERATE TO HIGH INTENSITY 

Vinyasa, the link of breath and movement, creates a flowing rhythm, moving you from pose to pose. The class will emphasize alignment and longer pose holds to build strength and increase flexibility. Each week the emphasis will vary with upper body strength, back bending, forward bending or chest and hip opening. 

Instructor: 
Leslie Gray
Class Day: 
Thursday
Class Time: 
12:10 to 12:50pm
Class Duration: 
40 minutes

Blissful Hatha

Blissful Hatha

ALL LEVELS

This class is bases on traditional Hatha yoga. The foundations of this alignment-based class will help you hold your physical postures in correct alignment while incorporating breath work and a mind-body connection. Expect to improve your flexibility, core strength, balance, concentration, and mindfulness.

Instructor: 
Natasha McCagg
Class Day: 
Saturday
Class Time: 
9:30 to 10:30am
Class Duration: 
60 minutes

DanceFIT

DanceFIT

MODERATE TO HIGH INTENSITY        

This dance fitness class is suitable for ALL fitness levels and dance enthusiasts! If you like to shake it on the d-floor you’ll love this easy to follow class designed to challenge you and make you SWEAT. Come dance to the hits of today!

Instructor: 
Andrea Nilson
Class Day: 
Thursday
Class Time: 
5:45 to 6:30pm
Class Duration: 
45 minutes

Renewing Flow

Renewing Flow

ALL LEVELS

An energizing and opening flow practice where a variety of poses are grounded with renewing breath and mental focus. The rich potential for intensity and edge-playing is balanced with emphasis on self-care and surrender.

Instructor: 
Melissa Chung
Class Day: 
Wednesday
Class Time: 
12:10 to 12:50pm
Class Duration: 
40 minutes

Pages

Subscribe to RSS - Solstice Studio